# SDR 2003FA0001016

- Difficulty date: September 25, 2003
- Submitted: October 8, 2003
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Condition: Failed
- Location: Hyd Pump Unit
- Part time: 591 hours
- Component: Pump Unit
- Component part number: X030001B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TRAINING, GEAR FAILED TO RETRACT.  MAINTENANCE TECHNICIAN FOUND THAT THE HYDRAULIC PUMP MOTOR OF THE RETRACT SYSTEM HAD FAILED.  PROBABLE CAUSE IS OVERHEATING OF THE HYDRAULIC PUMP MOTOR.  RECOMMENDATION IS TO MANUFACTURE TO INSTALL A HIGHER CAPACITY MOTOR TO OPERATE THE LANDING GEAR SYSTEM.
